# SDR CA021001006

- Difficulty date: September 25, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,832 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 10138402517
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) SHORTED AND OVERHEAT CONDITION ON LT WINDSHIELD GROUND TERMINAL CAUSING A HEAVY SMELL OF BURNED PLEXIGLASS TYPE OF ODOUR.  PILOTS SWITCHED OFF LT WINDSHIELD ANTI-ICE AND SMOLDERING SUBSIDED.
